# SDR HALA2018021200039

- Difficulty date: February 10, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N388HA
- Make and model: Airbus A330-243
- Aircraft serial: 1310
- Aircraft time: 26,571 hours, 4,061 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 33242390001
- Part serial: 03339
- Condition: Failed
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTRICAL APU GENERATOR FAULT.  RECEIVED FAULT 244134. TROUBLSHOT IAW TSM 24-20-81-810-914-A.   REMOVED AND REPLACED THE APU GENERATOR IAW AMM 24-23. OPS AND LEAK CHECKED GOOD.  OK FOR SERVICE.
